# SDR ABXA20170705079

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 453T153715
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT THE UPPER AFT SECTION OF THE FORWARD LOWER CARGO DOOR CUTOUT. THE BRACKET WAS REPLACED. THE ACFT WAS GROUNDED.
